Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Infant having loose motion after taking Dexolac Premium 2, had traces of condensed material. What should be done?

Hi, I have purchased one Dexolac Premium 2 Container for my 9 months baby girl, and fuond some condensed material in it which is not at all milk substance. After continuing feeding it (Suggest by our local retailer and supplier) my baby having loose-motion from last two days. Please suggest what should I do. Regards, Siddhartha Chatterjee
Asked On : Sun, 26 Aug 2012
Answers:  3 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Cardiology 's  Response
Thanks for the query
Alteration in bowel habit, nausea and vomiting is very common after introduction of new feed in infancy. In fact when any infant comes with vomiting or altered bowel habit we first look for anything new which has been added to feeds. Beside this you have mentioned that there is some condensed material in milk, so discard it even you have slightest doubt. Then observe if stool's frequency and consistency is getting improved.
At nine months you can give her dalia, suji halwa, dal ka pani, khichadi, kheer, smashed potato, banana, soup and other home made food beside continuing breast feed in a frequent manner.
I hope this answers your query effectively.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you and your family good health.

Answered: Mon, 27 Aug 2012
I find this answer helpful
Homeopath Dr. Bhushan Jain's  Response
hi, you are looking very anxious for 2 days LM of your baby, It may be a viral diarrhea. May suggest some homeopathy medicine for that. Give her Aloe Soc. 200 (4 dose).It will help her. thanx
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor